MathSciNet Relay Station
MathSciNet bibliographic data
MR1359706 65J20 (47H17)
Hanke, Martin; Neubauer, Andreas; Scherzer, Otmar A convergence analysis of the Landweber iteration for nonlinear ill-posed problems. Numer. Math. 72 (1995), no. 1, 21–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement